| Model Number |
NEURO ZTI EVO |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up report will be submitted once the device explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on (b)(6) 2021 (international recall #211014).
Event or Problem Description
An in vivo analysis was performed by the oticon medical representative on (b)(6) 2022.The patient reported a loss of communication during the last days, intermittently.On the date of the analysis, there is no communication between the sound processor and the implant.It was not possible to connect with the implant despite the use of different antennas, cables and magnets, same results are observed with another sound processor.Electrical artefacts measurements and impedance measurements could not be performed due to the inability of connection with the device.
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).
Event or Problem Description
An in vivo analysis was performed by the oticon medical representative on december 23rd, 2022.The patient reported a loss of communication during the last days, intermittently.On the date of the analysis, there is no communication between the sound processor and the implant.It was not possible to connect with the implant despite the use of different antennas, cables and magnets, same results are observed with another sound processor.Electrical artefacts measurements and impedance measurements could not be performed due to the inability of connection with the device.